I never heard of this coming from Butrans nor even Buprenorphine, which is the opioid pain killer in Butrans. I suggest you call your doc asap because you may be having a bad reaction to this drug. Or it may not be the drug at all, but rather something else.
Do you have Hepatitis or any other Liver disease? It almost sounds like a sick Liver.
I had a similar incident. I turned a grey-like color, it looked as if I need to constantly put lotion on. Oh I am a female Native American and Black. My doctor took me off immediately and said it was a reaction and didnt want to press my luck with it. I really didnt like them anyway, I never felt like I got any relief from them.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2011 • 1 answer
Posted 2 Nov 2011 • 2 answers
Butrans - Have just had a buprenorphine 5 mg on my arm 2 days, my chest feels congested like I feel?
Posted 24 Jul 2013 • 3 answers
Posted 8 Apr 2015 • 4 answers
Posted 25 Nov 2017 • 0 answers